# SDR IPXA13M79167

- Difficulty date: June 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6310527
- Condition: Deformed
- Location: Bs 1039 L26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TEAR STRIP DEFORMED AT SKIN CREASE ABOVE L26L AT BS 1039.     REPAIRED SKIN IAW EA 011-5300-01-A4713 REV I/R, EO MD11-5330-51-324-A, 8100-9.
